# SDR SWAA2021122154286

- Difficulty date: December 17, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737
- Aircraft serial: 27893
- Aircraft time: 68,868 hours, 40,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: M1672 EMERGENCY LIGHT BATTERY PACK RELATED LIGHTS INOP. ; / [01] SWAPPED M1672 EMERGENCY LIGHT BATTERY PACK INTO KNOWN GOOD CHARGER AND REATTEMPTED ACTIVATION AFTER 90 MINUTES AS CALLED OUT BY AMM 33-51-06-610-802. BATTERY PACK STILL WILL NOT ILLUMINATE EMERGENCY EXIT LIGHTS FOR MORE THEN 15 SECONDS; REQUIRES REPLACEMENT. OPERATIONAL TEST WAS ATTEMPTED PER AMM 33-51-00-710-801.; [02] INSTALLED ROBBED EMERGENCY EXIT LIGHT BATTERY PACK IN M1672 AND PERFORMED A GOOD TEST PER AMM 33-51-06-960-805 AND AMM 31-51-00-710-801.; [03] VERIFIED NEW BATTERY PACK INSTALLED AND OPS CHECK GOOD PER AMM 33-51-06-960-805 AND AMM 31-51-00-710-801.
